# SDR SWIA201641747

- Difficulty date: January 9, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 33,169 hours, 27,553 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 BULKHEAD WEB IS CRACKED AROUND BRAKE CABLE PASS THROUGH.  INSPECTION REPAIRED FS 202.75, BL 23.71 PRESSURE BULKHEAD IAW REO.
